# SDR DHL2005367510

- Difficulty date: April 3, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Aircraft time: 39,174 hours, 22,742 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Seat Track
- Part number: TMS6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING "C" CHECK, CABIN SEAT TRACK AT FS 18 THRU FS 21A AT BL 28R HAS CORROSION.  INSTALLED NEW SECTION OF SEAT TRACK AT MAIN CABIN FROM FS 18 TO FS 21A BL 28R IAW A-300 SRM 53-10-10 MAT. USED TMS 60-22457 PO NR 2113624.  TREATED AND PAINTED NEW SEAT TRACK IAW A-300 SRM 51-40-12.
